# SDR DXTA200400353

- Difficulty date: August 3, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 7,709 hours, 6,080 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Valve
- Part number: 387072
- Part serial: 920
- Condition: Failed
- Location: Brake Sys
- Part time: 7,709 hours, 6,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAXIING THE F/O'S BRAKES FELT SOFT, CAPTAIN'S SIDE WAS GOOD.  AFTER TAKEOFF CONTINUED TO OBSERVE BRAKE PRESSURE, ALL NORMAL.  AT CRUISE NOTICED A VIBRATION AND HUMMING SOUND, DIVERTED AIRCRAFT INTO MEM AND DECLARED EMERGENCY FOR LANDING.  BRAKES OPS CHECK GOOD ON GROUND, JACKED AIRCRAFT FOUND BRAKE PUMP CYCLED PROPERLY.  SWUNG GEAR AND PUMP STOPPED, PRESSURE BLEEDS OFF, WHILE BRAKE WAS BEING BLEED LOUD BANG FROM POWER BRAKE VALVE.  REPLACED BRAKE VALVE, LEAK CHECKED AND OPS CHECKED GOOD, ALL WORK DONE IAW CESSNA 560 MM CHAPTER 32-42-05.
